A Positive Answer on Nirenberg’s Problem on Expansive Mappings in Hilbert Spaces
Teffera M. Asfaw and
Dumitru Motreanu
Abstract and Applied Analysis, 2022, vol. 2022, 1-5
Abstract:
Nirenberg proposed a problem as to whether or not a continuous and expansive operator T:X⟶X (where X is a Hilbert space) is surjective if RT∘≠∅. I shall give a positive answer for the problem provided that RT∘ is unbounded. For contents related to this paper, the reader is referred to the remarks and the study of Asfaw (2021). The present paper gives a complete answer for the problem that has been open for about 47 years.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9487405.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9487405.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9487405
DOI: 10.1155/2022/9487405
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().